Statistical cluster and extreme limit points of sequences of fuzzy numbers


Aytar S. , Pehlivan S.

INFORMATION SCIENCES, vol.177, no.16, pp.3290-3296, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 177 Issue: 16
  • Publication Date: 2007
  • Doi Number: 10.1016/j.ins.2007.02.017
  • Title of Journal : INFORMATION SCIENCES
  • Page Numbers: pp.3290-3296

Abstract

In this paper, we investigate the relations between statistical limit superior (or statistical limit inferior) and statistical cluster points of a statistically bounded sequence of fuzzy numbers and show that the set of statistical cluster points of a sequence of this type might be empty. (C) 2007 Elsevier Inc. All rights reserved.